Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the absolute summability of a Fourier series and its conjugate series


Author: Fu Cheng Hsiang
Journal: Proc. Amer. Math. Soc. 11 (1960), 32-38
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111977-0
MathSciNet review: 0111977
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. C. Chow, A further note on the summability of power series on its circle of convergence, Ann. Acad. Sinica Taipei vol. 1 (1954) pp. 559-567. MR 0069911 (16:1099h)
  • [2] -, Some new criteria for the absolute summability of a Fourier series and its conjugate series, J. London Math. Soc. vol. 30 (1955) pp. 439-448. MR 0070761 (17:32c)
  • [3] T. Tsuchikura, Absolute Cesàro summability of orthogonal series, Tôhoku Math. J. vol. 5 (1953-1954) pp. 52-66. MR 0058738 (15:417e)
  • [4] -, Absolute Cesàro summability of orthogonal series II, ibid. pp. 302-313.
  • [5] F. T. Wang, Note on the absolute summability of Fourier series, J. London Math. Soc. vol. 16 (1941) pp. 174-176. MR 0005916 (3:231d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111977-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society